# SDR SWIA2020033049669

- Difficulty date: March 5, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SEAL STRIKER HAS CORROSION          (C-CHECK)   RO:3/26/2020REMOVED AND REPLACED SERVICE DOOR LOWER SEAL STRIKER IAW:CRJ200-SRM.
